# SDR SWAA2021060178112

- Difficulty date: May 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 32,029 hours, 18,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT COVER MISSING AT LEFT BASE OF RIGHT OVERWING EXIT. ; / REPLACED LIGHTED SIGN LENS AT OVERWING R/H EMERGENCY IAW AMM 33-51-01. A/C OK FOR SERVICE.
